# SDR AALA201803129048

- Difficulty date: February 20, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: F5518251300200
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON THE FRONT SPAR LOWER SKIN BETWEEN RIBS 19 - 20 ON THE RIGHT HORIZONTAL STAB.  REPAIRED THE SPAR LOWER SKIN IAW SRM 55-77-133-911-008.
